Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 20.

Chakraborty, Sagnik ; Dasgupta, Nikhilesh ; Dutta, Amartya Kumar ; Gupta, Neena (2021) Some results on retracts of polynomial rings Journal of Algebra, 567 . pp. 243-268. ISSN 0021-8693

Gupta, Neena ; Sen, Sourav (2021) Tame degree functions in arbitrary characteristic Journal of Pure and Applied Algebra, 225 (10). p. 106715. ISSN 0022-4049

Gupta, Neena ; Sen, Sourav (2020) Locally nilpotent derivations of double Danielewski surfaces Journal of Pure and Applied Algebra, 224 (4). p. 106208. ISSN 0022-4049

DUTTA, AMARTYA KUMAR ; GUPTA, NEENA ; LAHIRI, ANIMESH (2020) ON SEPARABLE A2 AND A3 -FORMS Nagoya Mathematical Journal, 239 . pp. 346-354. ISSN 0027-7630

Dutta, Amartya Kumar ; Gupta, Neena ; Onoda, Nobuharu (2020) On finite generation of Noetherian algebras over two-dimensional regular local rings Journal of Algebra, 560 . pp. 241-265. ISSN 0021-8693

Gupta, Neena ; Sen, Sourav (2019) On double Danielewski surfaces and the Cancellation Problem Journal of Algebra, 533 . pp. 25-43. ISSN 0021-8693

Dasgupta, Nikhilesh ; Gupta, Neena (2018) Nice derivations over principal ideal domains Journal of Pure and Applied Algebra, 222 (12). pp. 4161-4172. ISSN 0022-4049

Asanuma, Teruo ; Gupta, Neena (2018) On 2-stably isomorphic four-dimensional affine domains Journal of Commutative Algebra, 10 (2). 153-153-162. ISSN 1939-2346

Bhatwadekar, S. M. ; Gupta, Neena ; Lokhande, Swapnil A. (2016) Some K-theoretic properties of the kernel of a locally nilpotent derivation on k[X_1,..., X_4] Transactions of the American Mathematical Society, 369 (1). pp. 341-363. ISSN 0002-9947

Dutta, Amartya K. ; Gupta, Neena (2015) The epimorphism theorem and its generalizations Journal of Algebra and Its Applications, 14 (09). p. 1540010. ISSN 0219-4988

Bhatwadekar, S. M. ; Gupta, Neena (2015) A note on the cancellation property of k[X, Y] Journal of Algebra and Its Applications, 14 (09). p. 1540007. ISSN 0219-4988

Gupta, Neena (2015) A survey on Zariski cancellation problem Indian Journal of Pure and Applied Mathematics, 46 (6). pp. 865-877. ISSN 0019-5588

Gupta, Neena (2014) On Zariski's Cancellation Problem in positive characteristic Advances in Mathematics, 264 . pp. 296-307. ISSN 00018708

Gupta, Neena (2014) On faithfully flat fibrations by a punctured line Journal of Algebra, 415 . pp. 13-34. ISSN 0021-8693

Gupta, Neena (2014) On the cancellation problem for the affine space A3 in characteristic p Inventiones Mathematicae, 195 (1). pp. 279-288. ISSN 0020-9910

Gupta, Neena (2014) On the family of affine threefolds xmy=F(x,z,t) Compositio Mathematica, 150 (6). pp. 979-998. ISSN 0010-437X

Rao, Dhvanita R. ; Gupta, Neena (2014) On the non-injectivity of the Vaserstein symbol in dimension three Journal of Algebra, 399 . pp. 378-388. ISSN 0021-8693

Dutta, Amartya K. ; Gupta, Neena ; Onoda, Nobuharu (2012) Some patching results on algebras over two-dimensional factorial domains Journal of Pure and Applied Algebra, 216 (7). pp. 1667-1679. ISSN 0022-4049

Bhatwadekar, S.M. ; Gupta, Neena (2012) The structure of a Laurent polynomial fibration in n variables Journal of Algebra, 353 (1). pp. 142-157. ISSN 0021-8693

Bhatwadekar, S.M. ; Gupta, Neena (2011) On locally quasi A∗ algebras in codimension-one over a Noetherian normal domain Journal of Pure and Applied Algebra, 215 (9). pp. 2242-2256. ISSN 0022-4049

This list was generated on Sun Oct 2 17:14:32 2022 UTC.